MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR INTRAVASCULAR ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR INTRAVASCULAR ADMINISTRATION SET
Model Number B2-70071-DF
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Intuvie received a report indicating that right way medical received a complaint stating, ¿the filter tubing i used today had a crack in it, which eventually caused some medication to spray out.¿ the packaging was reported to be intact when the nurse opened the tubing set.The filter began leaking approximately two hours into the infusion.Gammagard s-d was being infused at the time of the event.The device was not returned for evaluation.Therefore, the probable cause could not be determined.No patient or user harm was reported.
 
Additional Manufacturer Narrative
Intuvie received a report indicating that right way medical received a complaint stating, ¿the filter tubing i used today had a crack in it, which eventually caused some medication to spray out.¿ the packaging was reported to be intact when the nurse opened the tubing set.The filter began leaking approximately two hours into the infusion.Gammagard s-d was being infused at the time of the event.A review of the device lot history did not identify any similar complaints.The device was not returned for evaluation.Therefore, the probable cause could not be determined.Reference to complaint#: (b)(4).

Brand Name
ZYNO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key23597336
Report Number3006575795-2025-00722
Device Sequence Number10291278
Product Code FPA
UDI-Device Identifier00814371020167
UDI-Public00814371020167
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2025
Device Model NumberB2-70071-DF
Device Catalogue NumberB2-70071-DF
Device Lot Number22105613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown